My husband has been taken metoprolol tartrate, one of the side effect are ED... what cause this to? what can we do to fix this?
Is Metoprolol tartrate causing Erectile Dysfunction? How to Fix?
Question posted by mscox45 on 28 March 2011
Last updated on 26 September 2011 by Marvell
I realize this answer is very, very late..but may help someone in future.
If metoprolol is causing erectile dysfunction then only going off the medication will reverse the problem. Or alternatively use of appropriate erectile dysfunction medicines may be of help. Your doctor will be able to advise you about the appropriate ones.
I hope your husband has been helped in this regard by now.
- Metoprolol uses and safety info
- Metoprolol information for Healthcare Professionals (includes dosage details)
- Side effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.